Facebook Instagram Twitter RSS Feed Back to top

On modular sequence spaces determined by sequence of Orlicz functions

In: Tatra Mountains Mathematical Publications, vol. 34, no. 3
Zofia Lewandowska
Detaily:
Rok, strany: 2006, 255 - 269
O článku:
We define a modular sequence space $l(A,{fn })$ vadjust{vskip-0.5pt}determined by the modular $ρ(x)=∑łimitsn=1∑ łimitsk=1ankfk(|ξk|)$, where $x={ξk }n=1$, $A=[ank]n,k in N$ is a regular matrix and ${fn }n=1$ is a sequence of non-degenerate Orlicz functions. This generalizes the modular spaces considered in [J. Ewert, T. Šalát: Applications of the category method in the theory of modular sequence spaces, Acta Math. Univ. Comenian. XLVIII–XLIX, (1986), 133–143], [J. Lindenstrauss, L. Tzafriri: Classical Banach Spaces. Sequence Spaces I, Springer-Verlag, Berlin, 1977], [J. Musielak: Orlicz Spaces and Modular Spaces, Lecture Notes in Math., Vol. 1034, Springer Verlag, Berlin, 1983], [J. Y. T. Woo: On modular sequence spaces, Studia Math. 48 (1973), 271–289]. We give some properties of such spaces.
Ako citovať:
ISO 690:
Lewandowska, Z. 2006. On modular sequence spaces determined by sequence of Orlicz functions. In Tatra Mountains Mathematical Publications, vol. 34, no.3, pp. 255-269. 1210-3195.

APA:
Lewandowska, Z. (2006). On modular sequence spaces determined by sequence of Orlicz functions. Tatra Mountains Mathematical Publications, 34(3), 255-269. 1210-3195.